is this normal side effect?
Posted on Poppers Guide's Forum
Topic created by ian_inhale
on Mon, 6 Aug 2018 at 07:08
ian_inhale said on Mon, 6 Aug 2018 at 07:08...
hi there,recently after taking poppers after a big inhale on isopropyle i get a faint like feeling where i need to lie down & cant hink straight,although i don't actually faint but its a horrible panicky like feeling.this never happened when i started taking poppers.i alsoget blue lips,fingernails etc.are any of these symptoms dangerous?
cheers for any replys.
Jako said on Mon, 6 Aug 2018 at 09:21...
Iso Propyl Nitrite is nasty stuff, not only does ruin your eyesight it lowers your immune system for 3 days, makes you turn blue and suffer terrible fatigue.
K said on Sun, 30 Sep 2018 at 03:13...
Hey Iíve felt this same way and it lasts for more than a week. Iím actually at the hospital again. I feel panicky and fainty. I wish I could find more threads about this but only finding eye issues stuff